# SDR AALA202102039002

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 11,200 hours, 4,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Fault Message
- Location: Zone 200 Fus
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, AFT EMERGENCY POWER SUPPLY FAULT.  REPLACED AFT EMERGENCY 13WL BATTERY PACK PER AMM 33-51-38.
